RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Скоро в журнале
Архив
Импакт-фактор
Правила для авторов
Лицензионный договор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Тр. МИАН:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Тр. МИАН, 2006, том 253, страницы 277–295 (Mi tm99)  

Эта публикация цитируется в 10 научных статьях (всего в 10 статьях)

Residual Kernels with Singularities on Coordinate Planes

A. V. Shchupleva, A. K. Tsikha, A. Ygerb

a Krasnoyarsk State University
b Université Bordeaux 1

Аннотация: A finite collection of planes $\{E_\nu \}$ in $\mathbb C^d$ is called an atomic family if the top de Rham cohomology group of its complement is generated by a single element. A closed differential form generating this group is called a residual kernel for the atomic family. We construct new residual kernels in the case when $E_\nu$ are coordinate planes such that the complement $\mathbb C^d\setminus \bigcup E_\nu$ admits a toric action with the orbit space being homeomorphic to a compact projective toric variety. They generalize the well-known Bochner–Martinelli and Sorani differential forms. The kernels obtained are used to establish a new formula of integral representations for functions holomorphic in Reinhardt polyhedra.

Полный текст: PDF файл (282 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
Proceedings of the Steklov Institute of Mathematics, 2006, 253, 256–274

Реферативные базы данных:

УДК: 517.552
Поступило в октябре 2005 г.
Язык публикации: английский

Образец цитирования: A. V. Shchuplev, A. K. Tsikh, A. Yger, “Residual Kernels with Singularities on Coordinate Planes”, Комплексный анализ и приложения, Сборник статей, Тр. МИАН, 253, Наука, МАИК «Наука/Интерпериодика», М., 2006, 277–295; Proc. Steklov Inst. Math., 253 (2006), 256–274

Цитирование в формате AMSBIB
\RBibitem{ShcTsiYge06}
\by A.~V.~Shchuplev, A.~K.~Tsikh, A.~Yger
\paper Residual Kernels with Singularities on Coordinate Planes
\inbook Комплексный анализ и приложения
\bookinfo Сборник статей
\serial Тр. МИАН
\yr 2006
\vol 253
\pages 277--295
\publ Наука, МАИК «Наука/Интерпериодика»
\publaddr М.
\mathnet{http://mi.mathnet.ru/tm99}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2338703}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2006
\vol 253
\pages 256--274
\crossref{https://doi.org/10.1134/S0081543806020210}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33748286720}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/tm99
  • http://mi.mathnet.ru/rus/tm/v253/p277

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. А. В. Казанова, Ю. В. Элияшев, “О гомологиях наборов комплексных плоскостей коразмерности два”, Изв. вузов. Матем., 2009, № 10, 33–39  mathnet  mathscinet  zmath; A. V. Kazanova, Yu. V. Eliyashev, “On the homology groups of arrangements of complex planes of codimension two”, Russian Math. (Iz. VUZ), 53:10 (2009), 28–33  crossref
    2. Bushueva N.A., “On the homology of subvarieties of toric varieties”, Dokl. Math., 81:1 (2010), 108–110  crossref  mathscinet  zmath  isi  elib
    3. Kytmanov A.A., Semusheva A.Y., “Averaging of the Cauchy kernels and integral realization of the local residue”, Math. Z., 264:1 (2010), 87–98  crossref  mathscinet  zmath  isi  elib
    4. Н. А. Бушуева, “Об изотопиях и гомологиях подмногообразий в торических многообразиях”, Сиб. матем. журн., 51:5 (2010), 974–989  mathnet  mathscinet; N. A. Bushueva, “On isotopies and homologies of subvarieties of toric varieties”, Siberian Math. J., 51:5 (2010), 776–788  crossref  isi
    5. Ю. В. Элияшев, “Гомологии и когомологии дополнения к некоторым наборам комплексных плоскостей коразмерности два”, Сиб. матем. журн., 52:3 (2011), 702–712  mathnet  mathscinet; Yu. V. Èliyashev, “The homology and cohomology of the complements to some arrangements of codimension two complex planes”, Siberian Math. J., 52:3 (2011), 554–562  crossref  isi
    6. Yury V. Eliyashev, “The Hodge filtration on complements of complex subspace arrangements and integral representations of holomorphic functions”, Журн. СФУ. Сер. Матем. и физ., 6:2 (2013), 174–185  mathnet
    7. Weimann M., “Concavity, Abel Transform and the Abel-Inverse Theorem in Smooth Complete Toric Varieties”, Collect. Math., 64:1 (2013), 111–133  crossref  mathscinet  zmath  isi  elib
    8. Yury V. Eliyashev, “Mixed Hodge structure on complements of complex coordinate subspace arrangements”, Mosc. Math. J., 16:3 (2016), 545–560  mathnet  mathscinet
    9. Kytmanov A.A., Shchuplev A.V., Zykova T.V., “Algorithm for construction of volume forms on toric varieties starting from a convex integer polytope”, Program. Comput. Softw., 42:2 (2016), 99–106  crossref  mathscinet  zmath  isi  elib  scopus
    10. И. А. Антипова, “О структуре вычетных потоков типа Бохнера–Мартинелли”, Комплексный анализ и его приложения, Сборник статей. К 100-летию со дня рождения Бориса Владимировича Шабата, 85-летию со дня рождения Анатолия Георгиевича Витушкина и 85-летию со дня рождения Андрея Александровича Гончара, Тр. МИАН, 298, МАИК «Наука/Интерпериодика», М., 2017, 7–19  mathnet  crossref  elib; I. A. Antipova, “On the Structure of the Bochner–Martinelli Residue Currents”, Proc. Steklov Inst. Math., 298 (2017), 1–12  crossref  isi
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Просмотров:
    Эта страница:225
    Полный текст:60
    Литература:32

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2018